Childhood Diseases

Question
Posted by: Mariska | 2012/05/11

Q.

5 jarige met seer borste

Is dit moontlik dat gedurige kortisoon, antibiotika seer borste by sulke klein kinders kan veroorsaak. Sy word gedurig met kortisoon en adrenalien gestoom ook? kan dit die gevoelige borste veroorsaak of nie.

Expert's Reply

A.

Paediatrician

Jou dogter se simptome is nie as gevolg van kortisoon nie maar kan wel 'n teken wees van vroee puberteit. Sy moet deur 'n pediater ondersoek word.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.